About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 271657, 10 pages
http://dx.doi.org/10.1155/2012/271657
Research Article

Characterization of Eigenvalues in Spectral Gap for Singular Differential Operators

School of Mathematical Sciences, Qufu Normal University, Shandong, Qufu 273165, China

Received 5 June 2012; Revised 14 August 2012; Accepted 26 August 2012

Academic Editor: Michiel Bertsch

Copyright © 2012 Zhaowen Zheng and Wenju Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The spectral properties for order differential operators are considered. When given a spectral gap of the minimal operator with deficiency index , arbitrary points in , and a positive integer function such that , has a self-adjoint extension such that each is an eigenvalue of with multiplicity at least .